# SDR 99UAL900079

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 2564 · Life Raft
- Part: Tube
- Condition: Failed
- Location: Slide/Raft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MR25612-016 SLIDE/RAFT TOP TUBE SEAM FAILED DURING PROOF TEST.  MECHANIC WAS LOWERING PRESSURE IN TOP TUBE FROM 4.4 PSI TO 2.2 PSI.  SEAM SEPARATED (6 FT) AT APPROXIMATELY 2.8 PSI.
